VOL. 20 · NO. 4 | December, 1949
 
VIEW ALL ABSTRACTS +
Index
Ann. Math. Statist. 20 (4), (December, 1949) DOI: 10.1214/aoms/1177729941
No abstract available
Front Matter
Ann. Math. Statist. 20 (4), (December, 1949)
No abstract available
Articles
E. W. Barankin
Ann. Math. Statist. 20 (4), 477-501, (December, 1949) DOI: 10.1214/aoms/1177729943
Milton Sobel, Abraham Wald
Ann. Math. Statist. 20 (4), 502-522, (December, 1949) DOI: 10.1214/aoms/1177729944
No abstract available
John W. Tukey
Ann. Math. Statist. 20 (4), 523-539, (December, 1949) DOI: 10.1214/aoms/1177729945
J. Wolfowitz
Ann. Math. Statist. 20 (4), 540-551, (December, 1949) DOI: 10.1214/aoms/1177729946
Herbert Robbins, E. J. G. Pitman
Ann. Math. Statist. 20 (4), 552-560, (December, 1949) DOI: 10.1214/aoms/1177729947
M. H. Quenouille
Ann. Math. Statist. 20 (4), 561-571, (December, 1949) DOI: 10.1214/aoms/1177729948
Leo A. Goodman
Ann. Math. Statist. 20 (4), 572-579, (December, 1949) DOI: 10.1214/aoms/1177729949
John E. Walsh
Ann. Math. Statist. 20 (4), 580-589, (December, 1949) DOI: 10.1214/aoms/1177729950
Benjamin Epstein
Ann. Math. Statist. 20 (4), 590-594, (December, 1949) DOI: 10.1214/aoms/1177729951
No abstract available
Notes
Abraham Wald
Ann. Math. Statist. 20 (4), 595-601, (December, 1949) DOI: 10.1214/aoms/1177729952
No abstract available
J. Wolfowitz
Ann. Math. Statist. 20 (4), 601-602, (December, 1949) DOI: 10.1214/aoms/1177729953
No abstract available
Herbert T. David
Ann. Math. Statist. 20 (4), 603-608, (December, 1949) DOI: 10.1214/aoms/1177729954
No abstract available
Robert E. Greenwood
Ann. Math. Statist. 20 (4), 608-611, (December, 1949) DOI: 10.1214/aoms/1177729955
No abstract available
Arthur Sard
Ann. Math. Statist. 20 (4), 612-615, (December, 1949) DOI: 10.1214/aoms/1177729956
No abstract available
John E. Walsh
Ann. Math. Statist. 20 (4), 616-618, (December, 1949) DOI: 10.1214/aoms/1177729957
No abstract available
R. C. Bose
Ann. Math. Statist. 20 (4), 619-620, (December, 1949) DOI: 10.1214/aoms/1177729958
No abstract available
News
Ann. Math. Statist. 20 (4), 620-624, (December, 1949) DOI: 10.1214/aoms/1177729959
No abstract available
Ann. Math. Statist. 20 (4), 624-626, (December, 1949) DOI: 10.1214/aoms/1177729960
No abstract available
Harris T. Guard
Ann. Math. Statist. 20 (4), 626-628, (December, 1949) DOI: 10.1214/aoms/1177729961
No abstract available
Back Matter
Ann. Math. Statist. 20 (4), (December, 1949)
No abstract available
Back to Top